# SDR 29GA2018123100001

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 37,602 hours, 42,200 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT#0059 PNS/TPA REPORT: LANDING GEAR IN TRANSIT LIGHT ILLUMINATED DESCENDING THROUGH SEVEN THOUSAND FEET. CORRECTIVE ACTION: PERFORMED GEAR SWING OPERATIONAL TEST IAW AMM 32-30-00-05, CHECK GOOD, COULD NOT DUPLICATE DISCREPANCY.
